Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vector Moment Problems for Rapidly Decreasing
Smooth Functions of Several Variables

Author: Ricardo Estrada
Journal: Proc. Amer. Math. Soc. 126 (1998), 761-768
MSC (1991): Primary 30E05, 46F40
MathSciNet review: 1422866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of rapidly decreasing smooth solutions of moment problems for functions of several variables with values in a Fréchet space is obtained. It is shown that the corresponding results for functions with values in a general topological vector space do not hold.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30E05, 46F40

Retrieve articles in all journals with MSC (1991): 30E05, 46F40

Additional Information

Ricardo Estrada
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Address at time of publication: P. O. Box 276, Tres Ríos, Costa Rica

Received by editor(s): May 25, 1995
Received by editor(s) in revised form: September 3, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society